# SDR USAA2011011390197

- Difficulty date: January 13, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 54,010 hours, 21,325 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20014
- Part serial: 675
- Condition: Delaminated
- Location: Vertical Stab
- Part time: 54,010 hours, 21,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - DELAMINATION ON RIGHT VERTICAL STABILIZER PANEL AT FIN STA 116 APPROX 12 INCHES AFT OF LEADING EDGE. REPLACED RIGHT VERTICAL STABILIZER PANEL IAW B757 SRM 55-30-01.
